MathSciNet Relay Station
MathSciNet bibliographic data
MR1804410 (2001h:57042) 57R75 (57R19 57R20)
Upadhyay, Shashidhar A bounding question for almost flat manifolds. Trans. Amer. Math. Soc. 353 (2001), no. 3, 963–972 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement